# SDR ASAA2022022637637

- Difficulty date: February 26, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,996 hours, 15,813 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 3250273030
- Condition: Faulted
- Location: #1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FIRE HANDLE SWITCH DOES NOT TEST. GROUNDED - YES. REPLACED NO.1 ENGINE CORE FIRE DETECTION HARNESS MW0325 IAW B737-800 AMM 26-11-02/401. ETOPS GROUND VERIFICATION TEST SUCCESSFUL IAW AMM 26-11-00-710-801.
